Albia Biocare
Mefenamic Acid (50mg) + Paracetamol (125mg)
Albimol MF Suspension is a non-steroidal anti-inflammatory drug (NSAID) used to reduce pain, fever, and inflammation in infants and children.
Suspension
Albimol MF Suspension contains two active ingredients, Mefenamic acid and paracetamol, which belong to a common class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). It helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing.
Albimol MF Suspension works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Practice self-care tips like giving plenty of fluids to your child, giving your child a balanced diet, and encouraging your child to have optimum sleep. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.